MathSciNet Relay Station
MathSciNet bibliographic data
MR1346963 (97a:46067) 46L05 (47B35 47D25)
Berger, C. A.; Coburn, L. A. On Voiculescu's double commutant theorem. Proc. Amer. Math. Soc. 124 (1996), no. 11, 3453–3457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement